# SDR UPS07850427

- Difficulty date: August 3, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PRESS BULKHEAD CRACKED RBL 24 L10R TO L12R.  CUT OUT DAMAGED AREA ON AFT PRESS BULKHEAD STA 1766 RBL 24 L10R TO L12R IAW SRM 53-2-5.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER AT AFT PRESS BULKHEAD STA 1766 L10R TO L12R IAW SRM 53-2-5 FIG 14A.
